Hokkaido Mathematical Journal

Ergodic H^1 is not a dual space

Raul E. CURTO, Paul S. MUHLY, and Takahiko NAKAZI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 16, Number 1 (1987), 75-79.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517832

Digital Object Identifier
doi:10.14492/hokmj/1381517832

Mathematical Reviews number (MathSciNet)
MR878844

Zentralblatt MATH identifier
0619.46051

Citation

CURTO, Raul E.; MUHLY, Paul S.; NAKAZI, Takahiko. Ergodic H^1 is not a dual space. Hokkaido Math. J. 16 (1987), no. 1, 75--79. doi:10.14492/hokmj/1381517832. https://projecteuclid.org/euclid.hokmj/1381517832


Export citation